# SDR AALA202109147048

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 17,389 hours, 6,613 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE IS LOW. PRESSURE IS 1650 PSI. TEMPERATURE IS 80 DEGREES FAHRENHEIT. SERVICED EMERGENCY CYLINDER ACCUMULATOR ON R1 DOOR PER AMM 52-10-00.
